# SDR AALA20161105001

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 7,029 hours, 3,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 778852
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CIDS1 MAINTENANCE STATUS MESSAGE ON SHUTDOWN REMOVED AND REPLACED EPSU BATTERY 11WL IAW AMM 33-51-38.  CIDS TEST GOOD.  CIDS1 MAINT MESSAGE CLEARED.
